# SDR CALA2022031700682

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5311216320200
- Condition: Cracked
- Location: Rh Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) DURING ROTO INSPECTION OF RH FR20 DOUBLE JOGGLE HOLES. CRACK INDICATION WAS NOTED IN HOLE A. REPAIR BEFORE NEXT F LIGHT.() REPAIRED R/H FR20 DOUBLE JOGGLE HOLE #A BY OVERSIZING IAW EC/RA 5311-02774. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AER OSPACE OF MOBILE AT BFM ON NR# 0023206
